# SDR COZA20110304001

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 23,585 hours, 15,880 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Condition: Out Of Position
- Location: Oil Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, OIL WAS DISCOVERED ON THE RIGHT ENGINE COWLING.  O-RING ON OIL TANK CAP WAS FOUND ROLLED.  INSPECTED O-RING WITH NO DEFECTS NOTED.  RESEATED O-RING AND OIL CAP.  PERFORMED ENGINE RUN WITH NO LEAKS FOUND.  PERFORMED ETOPS VERIFICATION FLIGHT WITH OPS NORMAL.  OIL CONSUMPTION WAS FOUND TO BE 1 QUART LOWER THAN NORMAL.  O-RING HAS BEEN REPLACED.
